MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION SYSTEM; LUMBAR INTERVERTEBRAL BODY FUSION DEVICE

INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION SYSTEM; LUMBAR INTERVERTEBRAL BODY FUSION DEVICE
Model Number II-1-0455/II-1-0412
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/04/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a revision surgery because the shim component had migrated posteriorly.During the revision surgery the surgeon removed the shim, but the shell component was not removed.Since the shell was stable and intervertebral height was being maintained, the surgeon left the shell in the disc space and filled it with additional graft.This shim was returned to the manufacturer and no defects were observed.Post-operative imaging from the original procedure indicated that the shim component was not locked into the shell component as indicated in the surgical technique.

Brand Name
FLAREHAWK INTERBODY FUSION SYSTEM
Common Device Name
LUMBAR INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
MDR Report Key8465842
Report Number3012797630-2019-00001
Device Sequence Number1341050
Product Code MAX
UDI-Device Identifier00818613020625
UDI-Public(01)00818613020625(10)SM2411/(01)00818613020694(10)SM2257
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K160076
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberII-1-0455/II-1-0412
Device Catalogue NumberFHTA-CT-00-27-B2/FHTAS30627S
Device Lot NumberSM2411/SM2257
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2019
Initial Report FDA Received Date03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR